I have a very bad time now with my asthma. Now, I have reduced my dose of prednisone from 120 mg to 10. I could manage it through withdrawal. It gave me sufferings like hell. So now, I thought I should not wait to post this no longer.
I heard about the side effects of prednisone. I had already spent many of my nights without sleeping in search of any useful information on regard if this but I could not find any one experiencing same problems as that of mine. No one understands me. Every one pictures me as a drama queen and they say I am over exaggerating my illness and difficulties. I had been hospitalized for quite long time and I had to remain in my bed itself even after I got discharged. I was feeling really bad. I had to take steroids ivbs and antibiotics for the eight days I spent in hospital bed. I was sent back to my home with a dosage of 120 mg. I gained 37 pound by this time. The funnier thing was it made me to look like as if I was going to give birth to a child. Every single joint and bone pained like hell and I feel like my skin is burning. There is a salty taste in my mouth. Sweating, I cannot even imagine it. The steroid psychosis I have make me feel like exploding my brain. My life at work place even in my family they are ready to kill me.
My doctor gave me pain killers but that did not help me for not more than three days. I am not interested in depending myself completely on chemical drugs. I just want to get out of the disturbances. I do not want to spent my days on bed.
The ER told me that I should not take prednisone as my body is steroid sensitive. So I need a suggestion from anybody and everybody who could understand my pathetic situation.